# SDR QXEA9700503

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 7603 · Power Lever
- Part: Wire
- Condition: Failed
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, AUTO FEATHER WOULD NOT ARM TO TAKEOFF ROLL.  REPAIRED WIRING AT THE POWER LEVER SWITCH.
